Livre | Chapitre
The classical model existence theorem in subclassical predicate logics I
pp. 187-199
Résumé
We prove that in predicate logics there are some classically sound Hilbert systems which satisfy the classical model existence theorem (every ⊥-consistent set has a classical model) but are weaker than first order logic.
Détails de la publication
Publié dans:
Makinson David, Malinowski Jacek, Wansing Heinrich (2009) Towards mathematical philosophy: papers from the Studia logica conference Trends in logic IV. Dordrecht, Springer.
Pages: 187-199
DOI: 10.1007/978-1-4020-9084-4_9
Citation complète:
Lee Jui-Lin, 2009, The classical model existence theorem in subclassical predicate logics I. In D. Makinson, J. Malinowski & H. Wansing (eds.) Towards mathematical philosophy (187-199). Dordrecht, Springer.